MAUDE Adverse Event Report: KANEKA CORPORATION Crosperio RX; PTA Balloon Dilatation Catheter

KANEKA CORPORATION Crosperio RX; PTA Balloon Dilatation Catheter
Catalog Number BD-B40040LR
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/10/2026
Type of Reportable Event Serious Injury

Brand Name
Crosperio RX
Common Device Name
PTA Balloon Dilatation Catheter
Manufacturer (Section D)
KANEKA CORPORATION
2-3-18
nakanoshima, kita-ku
osaka, osaka 53082 88
JA  5308288
Manufacturer (Section G)
KANEKA Corporation Osaka Plant
5-1-1
torikai-nishi
settsu, osaka 56600 72
JA   5660072
Manufacturer Contact
akihiro tahara
1-12-32
akasaka
minato-ku, tokyo 10760-28
JA   1076028
MDR Report Key50927625
Report Number3002808904-2026-00011
Device Sequence Number13446611
Product Code LIT
UDI-Device Identifier04540778163072
UDI-Public04540778163072
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K152887
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberBD-B40040LR
Device Lot NumberSR065526
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown